# SDR CA151216006

- Difficulty date: December 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW NOTICED OIL ODOR IN CABIN ONCE BLEEDS WERE SELECTED ON. THEY ELECTED TO RETURN TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS COMPLETED.  BOTH ENGINES HAVE BEEN BORESCOPED AND APPEAR DRY.  TROUBLESHOOTING IS ON-GOING.
